# SDR DALA2017081106154

- Difficulty date: August 10, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 57,216 hours, 22,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE  AFT CARGO BAY, BS 767, RBL 6, FLOOR SUPPORT IS CORRODED.  MAINTENANCE REMOVED AND REPLACED IAW SRM 51-40-02, 51-40-05, AND DWG 146A8130.
